MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/10MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/10MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0210SCF
Health Effect - Clinical Code Excessive Tear Production (2235)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018; lot 140467: 30 items manufactured and released on 06 mar 2014; expiration date: 2019-01-31.No anomalies found related to the problem.To date, 24 items of the same lot have been already sold without any similar reported event.Additional implant involved: batch review performed on (b)(6) 2018: gmk-revision 02.07.0682r; revision fixed tibial tray cemented size 2 r (k123721) lot 184299: 11 items manufactured and released on 11-jul-2018; expiration date: 2023-07-03.No anomalies found related to the problem.To date, 3 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to an unstable competitor's knee construct.The surgeon revised all competitor hardware with medacta hardware.The surgeon attempted to implant the s2 10mm semi constrained (lot 140467) insert but it would not fit into the tibial tray.The surgeon then subluxed the tibia forward in an effort to insert a second s2 10mm semi constrained insert.When the surgeon subluxed the tibia forward, the lcl tendon tore away bone from the femur.The lcl tendon was then screwed into place and the surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8137080
Report Number3005180920-2018-00975
Device Sequence Number194937
Product Code JWH
UDI-Device Identifier07630030816499
UDI-Public07630030816499
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue Number02.07.0210SCF
Device Lot Number140467
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;